# SDR UIEA2019081905218

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,695 hours, 19,947 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 2012020011
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB TO FL 380, AT ABOUT FL 360, L ENG BLEED OFF EICAS. PERFORMED QRH.  REMOVED AND REPLACED THE LEFT PRSOV IAW AMM 36-11-09. OPS AND LEAK CHECKED GOOD.
